Pages that link to "Item:Q4631036"
From MaRDI portal
The following pages link to On some fixed points of alpha-psi contractive mappings with rational expressions (Q4631036):
Displaying 4 items.
- On some common fixed point theorems with rational expressions over closed subset of a Hilbert space (Q779804) (← links)
- Advances on the fixed point results via simulation function involving rational terms (Q2167170) (← links)
- (Q5069457) (← links)
- Erratum to "On some fixed points of α−ψ contractive mappings with rational expressions, J. Nonlinear Sci. Appl., 10 (2017), 1569 - 1581" (Q5225381) (← links)